Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 676045, 7 pages
http://dx.doi.org/10.1155/2013/676045
Research Article

Existence Results for a Riemann-Liouville-Type Fractional Multivalued Problem with Integral Boundary Conditions

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 12 December 2012; Revised 29 December 2012; Accepted 2 January 2013

Academic Editor: Gennaro Infante

Copyright © 2013 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed H. Alsulami, Sotiris K. Ntouyas, and Bashir Ahmad, “Existence Results for a Riemann-Liouville-Type Fractional Multivalued Problem with Integral Boundary Conditions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 676045, 7 pages, 2013. https://doi.org/10.1155/2013/676045.